Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 50, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at May 31, 2012, 4:23 AM EDT. It took effect at May 31, 2012, 12:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 31, 2012, 4:23 AM EDT (08:23 UTC)
- In effect from
- May 31, 2012, 12:00 PM EDT
- Expired
- Jun 3, 2012, 5:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS73 KIWX 310823 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EDT THU MAY 31 2012 LMZ043-046-311630- /O.NEW.KIWX.SC.Y.0050.120531T1600Z-120602T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 423 AM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT FRIDAY. * WINDS: NORTHEAST WINDS 10 TO 20 MPH INCREASING TO 15 TO 25 MPH TONIGHT AND BACKING NORTH 15 TO 25 MPH ON FRIDAY. * WAVES: INCREASING TO 2 TO 4 FEET THIS AFTERNOON AND 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
14 follow-up statements
039 WHUS73 KIWX 311441 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EDT THU MAY 31 2012 LMZ043-046-312245- /O.CON.KIWX.SC.Y.0050.120531T1600Z-120602T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. * WINDS: NORTHEAST WINDS 10 TO 20 MPH INCREASING TO 15 TO 25 MPH TONIGHT AND BACKING NORTH 15 TO 25 MPH ON FRIDAY. * WAVES: INCREASING TO 2 TO 4 FEET THIS AFTERNOON AND 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
237 WHUS73 KIWX 311911 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 311 PM EDT THU MAY 31 2012 LMZ043-046-010315- /O.EXT.KIWX.SC.Y.0050.000000T0000Z-120602T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 311 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTHEAST WINDS 10 TO 20 MPH INCREASING TO 15 TO 25 MPH TONIGHT AND BACKING NORTH 15 TO 25 MPH ON FRIDAY. * WAVES: 2 TO 4 FEET THIS AFTERNOON TONIGHT AND 3 TO 6 FEET FRIDAY INTO FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
882 WHUS73 KIWX 010229 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1029 PM EDT THU MAY 31 2012 LMZ043-046-011030- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120602T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1029 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS TONIGHT... BACKING NORTH FRIDAY... AND BACKING NORTHWEST 10 TO 20 KNOTS FRIDAY NIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
311 WHUS73 KIWX 010821 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EDT FRI JUN 1 2012 LMZ043-046-011630- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120602T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTHEAST WINDS BACKING NORTH THIS MORNING 15 TO 25 KNOTS AND BACKING NORTHWEST 10 TO 20 KNOTS BY TONIGHT. * WAVES: INCREASING TO 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
243 WHUS73 KIWX 011431 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 AM EDT FRI JUN 1 2012 LMZ043-046-012245- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120602T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS IN EXCESS OF 25 KNOTS. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
825 WHUS73 KIWX 011929 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 329 PM EDT FRI JUN 1 2012 LMZ043-046-020330- /O.EXT.KIWX.SC.Y.0050.000000T0000Z-120603T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 329 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT SATURDAY. * WINDS: NORTHWEST 15 TO 20 KNOTS BACKING WEST TOWARD DAYBREAK. WEST 10 TO 20 KNOTS ON SATURDAY. FREQUENT GUSTS TO AROUND 25 KNOTS THROUGH THE PERIOD. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
129 WHUS73 KIWX 020305 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1105 PM EDT FRI JUN 1 2012 LMZ043-046-021115- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120603T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1105 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * WINDS: NORTHWEST 15 TO 20 KNOTS BACKING WEST TOWARD DAYBREAK. WEST 10 TO 20 KNOTS ON SATURDAY. FREQUENT GUSTS TO AROUND 25 KNOTS THROUGH THE PERIOD. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
219 WHUS73 KIWX 020819 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 419 AM EDT SAT JUN 2 2012 LMZ043-046-021630- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120603T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 419 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST 10 TO 20 KNOTS. FREQUENT GUSTS TO AROUND 25 KNOTS FROM LATE MORNING THROUGH THIS AFTERNOON. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
090 WHUS73 KIWX 021502 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 AM EDT SAT JUN 2 2012 LMZ043-046-030000- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120603T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST 10 TO 20 KNOTS. FREQUENT GUSTS TO AROUND 25 KNOTS FROM LATE MORNING THROUGH MID AFTERNOON. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
585 WHUS73 KIWX 022018 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 PM EDT SAT JUN 2 2012 LMZ043-046-030430- /O.EXT.KIWX.SC.Y.0050.000000T0000Z-120603T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 418 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT SUNDAY. * WINDS: WEST WINDS AT 10 TO 20 KNOTS TONIGHT...DIMINISHING TO 10 TO 15 KNOTS ON SUNDAY. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
186 WHUS73 KIWX 030137 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 937 PM EDT SAT JUN 2 2012 LMZ043-046-030945- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120603T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 937 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY. * WINDS: WEST WINDS AT 10 TO 20 KNOTS TONIGHT...DIMINISHING TO 10 TO 15 KNOTS ON SUNDAY. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
064 WHUS73 KIWX 030855 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT SUN JUN 3 2012 LMZ043-046-031700- /O.EXT.KIWX.SC.Y.0050.000000T0000Z-120603T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: WEST WINDS AT 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
609 WHUS73 KIWX 031453 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1053 AM EDT SUN JUN 3 2012 LMZ043-046-032100- /O.CON.KIWX.SC.Y.0050.000000T0000Z-120603T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1053 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: WEST WINDS AT 5 TO 15 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
339 WHUS73 KIWX 032046 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 PM EDT SUN JUN 3 2012 LMZ043-046-032200- /O.EXP.KIWX.SC.Y.0050.000000T0000Z-120603T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 446 PM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at May 31, 4:21 AM EDT, 2 minutes earlier.
Area forecast discussion, May 31, 4:21 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 AM EDT THU MAY 31 2012
.SHORT TERM...
SFC LOW PRES OVR NW AR IN RESPONSE TO AMPLIFYING SW OVR MN WILL
DEEPEN CONSIDERABLY THROUGH FRI AM AS MID LVL CYCLONE FURTHER
SHARPENS AND CLOSES OFF LTR TONIGHT OVR NRN IN. TRACK/PLACEMENT OF
MID LVL CIRC PROMISES A WIDESPREAD SIG RAIN EVENT ACRS DROUGHT
PARCHED NRN IN/NW OH W/A GENERAL ONE INCH RAINFALL XPCD...HEAVIEST
ALG/NW OF 700MB LOW TRACK IN CONJUNCTION W/RARE SUMMERTIME
DEFORMATION ZONE DVLPMNT. GIST OF PRIOR FCST HELD ALTHOUGH ERN
PROGRESSION/DVLPMNT OF PCPN SHAVED THIS AFTN PER DEEPENING ERLY FLW
AND DRY SUB CLD LYR TO OVERCOME. OTHERWISE WIDESPREAD RAIN
OVERSPREADS THE AREA TONIGHT...LIKELY HEAVY AT TIMES THIS EVENING
TIMED W/MOST INTENSE LL MSTR FLUX ALG NOSE OF LLJ/850MB THETA-E WARM
NOSE. SOME NON-ZERO POTENTIAL EXISTS FOR THUNDER OVR SE HALF AS WELL
IN AREA OF CSI. HWVR PER POOR MID LVL LAPSE RATES...CONSENSUS TRACK
OF SFC TRIPLE POINT AND MINIMAL HIGHRES CONV SIGNALS WILL DEFER
ADDING MENTION THIS FAR NORTH.
TEMPS WELL BLO NORMAL THROUGH THE PD ESP ON FRI NE HALF W/RAIN
LINGERING IN COMMA HEAD. CONTD NEWD EJECTION OF CYCLONE FRI NIGHT
INTO ONTARIO AND STG LL DRYING IN ITS WAKE RECOMMEND DROPPING PRIOR
POP MENTION.
&&
.LONG TERM...
SATURDAY TROUGH WEDNESDAY...THE CHALLENGES THIS PERIOD CONTINUE TO
BE THE TIMING AND CHANCES FOR ANY RAIN FROM ABOUT SUNDAY NIGHT TO
MONDAY NIGHT. MAJOR MODEL DIFFERENCES EXIST AMONG THE GFS...CANADIAN
GEM AND GFS IN HANDLING SHORT WAVE ENERGY THAT TRACKS FROM WELL
UPSTREAM TO THE WESTERN GREAT LAKES REGION. THE GFS HAS BEEN
INCONSISTENT IN HANDLING THIS SYSTEM...PREFER THE DRIER ECMWF. FOR
NOW...LEFT LOW CHANCES FOR RAIN SUNDAY NIGHT AND MONDAY...OTHERWISE
CONDITIONS SHOULD BE DRY. GIVEN THE REX TYPE BLOCK DOWNSTREAM... A
COOL AND DRY FETCH OUT OF CANADA SHOULD DEVELOP AND PERSIST DURING
THE MIDDLE OF NEXT WEEK AND PERSIST PAST THE END OF THE FCST PERIOD.
AS MENTIONED ABOVE...REJECTED THE GFS AND MEX WITH LOW TEMPS THAT
LOOK TOO WARM. LOWERED LOWS FROM ONGOING GRIDS/FCST TUESDAY NIGHT IN
THIS REGARD.
&&
.AVIATION...
POTENT SW TROUGH DIGGING SEWD OUT OF MN AND DEEPENING SFC CYCLONE
OVR NW AR THIS MORNING WILL RESULT IN RAPIDLY DETERIORATING FLIGHT
CONDS TDA AS STG MSTR FLUX DVLPS NEWD. INITIAL DRY SUB CLD LYR
WILL CURTAIL MORE SUBSTANTIAL RAIN INDUCED MVFR CIG/VSBY
RESTRICTION INTO MID AFTN. OTHERWISE PD OF IFR CONDS LIKELY THIS
EVENING AS RAPIDLY DEEPENING MID LVL CIRC CLOSES OFF OVR NRN IN.
WILL AWAIT 06Z MODEL GUIDANCE YET LIKELY HOLD SHORT AND DEFER
AFT LOOKING AT 12Z GUIDANCE IN TANDEM W/UPSTREAM PCPN EVOLUTION
LTR THIS MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK FROM 1 PM CDT THIS AFTERNOON THROUGH FRIDAY
EVENING FOR INZ003.
MI...RIP CURRENT RISK FROM 2 PM EDT THIS AFTERNOON THROUGH FRIDAY
EVENING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT FRIDAY FOR
LMZ043-046.
&&
SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...THazardous weather outlook, May 30, 4:52 AM EDT, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 452 AM EDT WED MAY 30 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-310900- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 452 AM EDT WED MAY 30 2012 /352 AM CDT WED MAY 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-310900- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 452 AM EDT WED MAY 30 2012 /352 AM CDT WED MAY 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-310900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 452 AM EDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 4:35 AM EDT | Rip Current Statement | IWX | 4 days |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.